# SDR CA150207001

- Difficulty date: February 5, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 29,549 hours
- Engine: Pwa PT6A67D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overheated
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) EXCESSIVELY HIGH OIL TEMP ON RT ENG DURING CRUISE.  TROUBLESHOOTING CARRIED OUT.  THE FOLLOWING COMPONENTS WERE REPLACED, THERMOSTATIC BYPASS VALVE, ENGINE OIL TEMP BULB & OIL COOLER.  TEST FLIGHT WAS CARRIED OUT WITH SATISFACTORY RESULTS & THE ACFT WAS RETURNED TO SERVICE.
